# SDR DALA2023061204739

- Difficulty date: June 1, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 70,226 hours, 27,964 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Part number: 28B5459
- Part serial: 128F3790
- Condition: Inoperative
- Location: Unknown
- Part time: 10,760 hours, 4,291 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4744094) UPON TRANSFER OF POWER TO APU ALL NORMAL FOR ABOUT 5 MINUTES THEN POWER DROPPED OFF LINE THEN LIGHT BURNING SMELL, TRU LIGHT ILLUM ON OVHD PANEL. R/R APU START CONVERTER UNIT PER B737 AMM 49-41.
